Rank-width: algorithmic and structural results

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 326
  • Download : 0
Rank-width is a width parameter of graphs describing whether it is possible to decompose a graph into a tree-like structure by 'simple' cuts. This survey aims to summarize known algorithmic and structural results on rank-width of graphs.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2017-11
Language
English
Article Type
Article
Keywords

MINIMIZING SUBMODULAR FUNCTIONS; STRONGLY POLYNOMIAL-TIME; CLIQUE-WIDTH; GRAPH MINORS; VERTEX-MINORS; TREE-WIDTH; BRANCH-WIDTH; ISOTROPIC SYSTEMS; OBSTRUCTIONS; CONJECTURE

Citation

DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24

ISSN
0166-218X
DOI
10.1016/j.dam.2016.08.006
URI
http://hdl.handle.net/10203/226702
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0